# SDR SWIA201333035

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 22,643 hours, 13,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Bent
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH COCKPIT EMERGENCY LIGHT SWITCH TURNED ON, THE F/A EMERGENCY LIGHT SWITCH FAILS TO OPERATE.  (FLT 6205)  REPAIRED BENT PIN C ON CONNECTOR P109 AS NEEDED.
